Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The preservation of the semiprime Goldie property by strong semilattice sums

Author: Yue-chan P. Ho
Journal: Proc. Amer. Math. Soc. 114 (1992), 613-616
MSC: Primary 16P60; Secondary 16W50, 20M25
MathSciNet review: 1074752
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be a strong semilattice sum of rings $ {R_\alpha }(\alpha \in P)$ where $ P$ is an m.u.-semilattice. When $ P$ is infinite, $ R$ is not a right Goldie ring; and when $ P$ is finite, $ R$ is semiprime right Goldie iff each $ {R_\alpha }$ is semiprime right Goldie.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16P60, 16W50, 20M25

Retrieve articles in all journals with MSC: 16P60, 16W50, 20M25

Additional Information

PII: S 0002-9939(1992)1074752-X
Keywords: Semilattice sum, semiprime Goldie
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia